File Download

There are no files associated with this item.

  Links for fulltext
     (May Require Subscription)
Supplementary

Article: New interaction solutions of multiply periodic, quasi-periodic and non-periodic waves for the (n + 1)-dimensional double sine-Gordon equations

TitleNew interaction solutions of multiply periodic, quasi-periodic and non-periodic waves for the (n + 1)-dimensional double sine-Gordon equations
Authors
Issue Date2007
PublisherPergamon. The Journal's web site is located at http://www.elsevier.com/locate/chaos
Citation
Chaos, Solitons And Fractals, 2007, v. 31 n. 5, p. 1213-1222 How to Cite?
AbstractNew exact solutions with built-in arbitrary functions for the (n + 1)-dimensional double sine-Gordon equation are studied by means of auxiliary solutions of the cubic nonlinear Klein-Gordon (CNKG) fields. By a proper selection of the arbitrary functions and the appropriate solutions of the CNKG systems, new solutions including periodic-solitoffs, periodic-twisted kinks, quasi-periodic and non-periodic waves are obtained. © 2005 Elsevier Ltd. All rights reserved.
Persistent Identifierhttp://hdl.handle.net/10722/156842
ISSN
2015 Impact Factor: 1.611
2015 SCImago Journal Rankings: 0.679
ISI Accession Number ID
References

 

DC FieldValueLanguage
dc.contributor.authorHu, HCen_US
dc.contributor.authorLou, SYen_US
dc.contributor.authorChow, KWen_US
dc.date.accessioned2012-08-08T08:44:12Z-
dc.date.available2012-08-08T08:44:12Z-
dc.date.issued2007en_US
dc.identifier.citationChaos, Solitons And Fractals, 2007, v. 31 n. 5, p. 1213-1222en_US
dc.identifier.issn0960-0779en_US
dc.identifier.urihttp://hdl.handle.net/10722/156842-
dc.description.abstractNew exact solutions with built-in arbitrary functions for the (n + 1)-dimensional double sine-Gordon equation are studied by means of auxiliary solutions of the cubic nonlinear Klein-Gordon (CNKG) fields. By a proper selection of the arbitrary functions and the appropriate solutions of the CNKG systems, new solutions including periodic-solitoffs, periodic-twisted kinks, quasi-periodic and non-periodic waves are obtained. © 2005 Elsevier Ltd. All rights reserved.en_US
dc.languageengen_US
dc.publisherPergamon. The Journal's web site is located at http://www.elsevier.com/locate/chaosen_US
dc.relation.ispartofChaos, Solitons and Fractalsen_US
dc.titleNew interaction solutions of multiply periodic, quasi-periodic and non-periodic waves for the (n + 1)-dimensional double sine-Gordon equationsen_US
dc.typeArticleen_US
dc.identifier.emailChow, KW:kwchow@hku.hken_US
dc.identifier.authorityChow, KW=rp00112en_US
dc.description.naturelink_to_subscribed_fulltexten_US
dc.identifier.doi10.1016/j.chaos.2005.10.066en_US
dc.identifier.scopuseid_2-s2.0-33748416513en_US
dc.identifier.hkuros128216-
dc.relation.referenceshttp://www.scopus.com/mlt/select.url?eid=2-s2.0-33748416513&selection=ref&src=s&origin=recordpageen_US
dc.identifier.volume31en_US
dc.identifier.issue5en_US
dc.identifier.spage1213en_US
dc.identifier.epage1222en_US
dc.identifier.isiWOS:000241350200017-
dc.publisher.placeUnited Kingdomen_US
dc.identifier.scopusauthoridHu, HC=26324834400en_US
dc.identifier.scopusauthoridLou, SY=7201944662en_US
dc.identifier.scopusauthoridChow, KW=13605209900en_US

Export via OAI-PMH Interface in XML Formats


OR


Export to Other Non-XML Formats